# SDR VNAA9712020

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1050A000003
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW RECEIVED FLAP CONTROL FAIL INDICATION.  CREW RETURNED TO GATE.  MAINTENANCE RESET FLAP CONTROL UNIT. OPERATIONAL CHECK GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
